# SDR 20001128AP009

- Difficulty date: July 18, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Duct
- Part number: 652673831
- Condition: Broken
- Location: Nr 2 Engine Csd
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 320 - AIR RETURN TO EWR, NR 2 FIRE WARNING LIGHT ILLUMINATED ON TAKEOFF ALL ENGINE INDICATIONS NORMAL.  NR 2 ENGINE FIRE BOTTLE DISCHARGED.  NR 2 ENGINE FOUND CONSTANT SPEED DRIVE PNEUMATIC PRESSURE DUCT BROKEN, REPLACED DUCT.  (M)
